ABIMOL 500MG 20TAB; paracetamol, analgesics .
ABIMOL 500MG 20TAB
ACTIVE-INGREDIENT OF ABIMOL 500MG
each tablet contains : paracetamol 500 mg .
INDICATION OF ABIMOL 500MG
ABIMOL tablets is a mild analgesic and antipyretic , and is recommended for the treatment of most painful and febrile conditions for example , headache , including migraine , backache , toothache, rheumatic pain and dysmenorrhoea , and the relief of the symptoms of colds , influenza and sore throat , and for relieving the fever , aches and pains of colds and flu . also recommended for the symptomatic relief of pain due to non – serious arthritis .
DOSAGE OF ABIMOL 500MG
Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet
Ask your pharmacist or doctor for help if you do not understand the instructions on the box .
The recommended dose is : –
Adults : – two tablets up to four times daily as required . – children : 6-12 years : half to one tablet three or four times daily as required . Not suitable for children under six years of age . Children should not be given abimol tablets for more than 3 days without consulting a doctor . these doses should not be repeated more frequently than every four nor should more than four doses be given in any 24 hours period . oral administration only .
OVER-DOSAGE OF ABIMOL 500MG
liver damage is possible in adults who have taken 10 g or more of paracetamol . Ingestion of 5 g or more of paracetamol may lead to liver damage if the patient has risk factors .
CONTRA-INDICATION OF ABIMOL 500MG
hypersensitivity to paracetamol, caffeine or any of the other constituents .
STORAGE OF ABIMOL 500MG 20TAB
Store at temperature not exceeding 30 °C. in a dry place .
PACK OF ABIMOL 500MG 20TAB
Carton box containing 2 STRIPS EACH OF 10 TABLETS .
ABIMOL 500MG 20TAB MANUFACTURED BY
Glaxosmithkline S.A.E. – ELSALAM-CAIRO-EGYPT .